Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Yasmin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 04:07 PM
Shawn
Guest
 
Posts: n/a
Default Yasmin and Migraines

I took Yasmin for about a year and while taking it got severe migraines 1-3 every month and my fingers would go numb too. When my doctor pointed out to me that my migraines might be from the birth control I stopped taking it. once I stopped the Yasmin I didn't get migraines anymore, but suffered from headaches all the time there after. 1 year later my doctors found 2 lesions on my brain and can't explain and figure out where they came from, they don't know what is wrong with me. I read migraines cause brain lesions and before I took Yasmin I never got migraines and was very healthy person. Recently one of my lesions hemorrhaged and was told I have vasculitis. This has gone on for 5 months now and my doctors don't know if I will recover. I think the Yasmin caused my migraines which then caused my brain lesions and who knows what will happen in the future. I want people to know this drug is not safe. I am trying to get a lawsuit against them to pay for my pain and suffering. If there is anyone else who thinks Yasmin has caused them health problems please come forward this drug is not good!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
migraines Jill Dutton Maxalt 0 12-03-2005 06:00 AM
Migraines Rob Zonegran 2 12-03-2005 06:00 AM
migraines Julie Zonegran 0 09-20-2005 05:00 AM
Migraines beth Zonegran 0 05-27-2005 05:00 AM
Migraines Becky Zonegran 0 05-25-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:29 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.